Some L2 properties of semigroups of measures on Lie groups

Applebaum, D. (2009) Some L2 properties of semigroups of measures on Lie groups. Semigroup Forum, 79 (2). pp. 217-228. ISSN 0037-1912

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2009 Springer. This is an author produced version of a paper subsequently published in Semigroup Forum. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Lie group; Lie algebra; Convolution semigroup; Hunt semigroup; Hunt generator; Dirichlet form; Beurling-Deny representation; Trace-class operator; Hilbert-Schmidt operator; Lévy-Khinchine formula; Riemannian symmetric pairs; Spherical function; Subordinator
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 11:15
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1007/s00233-008-9130-0
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00233-008-9130-0

Download

Filename: Applebaum1.pdf

Share / Export

Statistics